# SDR IPXA12576060

- Difficulty date: October 12, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 27,154 hours, 18,599 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, FLOORBEAM STA 1200 RBL 1 - 25 HAS 3 AREAS OF CORROSION.     REPAIRED FLOORBEAM IAW DWG LORL5300R (REV B) REPAIR 1C.
